# SDR ASOA2018110185293

- Difficulty date: October 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7312618 JOB# 7731265 OP# 25: LOWER WING PLANK ACCESS HOLE HAS MULTIPLE INDICATIONS NOTED IN THE LANDING FOR PANEL 650D B AT FWD AND AFT AREA, BOTH AREAS ARE 4" LONG BY 0.250" WIDE BY 50% SCREEN HEIGHT.  FAILS NDT.C/A: REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV L, DATED 2014-02-05 AND EXPRESSJET EC/TC EO600-57-81.
